# SDR 96ZZZX4762

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N677WC
- Make and model: Cessna 310R
- Aircraft serial: 310R0100
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 081309032
- Condition: Failed
- Location: Rudder Control
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF RUDDER CONTROL IN-FLIGHT.  THE AIRCRAFT WAS LANDED SAFELY AND DELIVERED TO MAINTENANCE.  INSPECTION REVEALED THE RUDDER PULLEY BRACKET L OCATED AT STA 1.67 HAD PULLED FREE FROM THE FORWARD BULKHEAD.  THIS ALLOWED MISALIGNMENT OF THE CABLES ON THE PULLEYS AND ONE PULLEY , P/N MS20220-2, FAILED CAUSING LOSS OF RUDDER CONTROL.  CAUSE OF THIS WAS UNDETERMINED.  AS ACCESS TO THIS AREA IS VERY LIMITED, RECOMMEND INSTALLATION OF AN ACCESS PANEL BELOW THE AREA TO FACILITATE FUTURE INSPECTION.
